# SDR HNAA2022102500292

- Difficulty date: October 7, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E938533 - CORROSION ON SERVICE DOOR AFT FLOOR SILL WITH SOME AREAS PREVIOUS REPAIRED .... REMOVED DAMAGED SERVICE DOOR AFT FLOOR SILL AND INSTALLED NEW SERVICEABLE AFT SILL IAW EMB 145 SRM 51-40-02
